Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Gone through chemo therapy receiving high dose Ara-C and have severe cerebellar toxicity. Suggest treatment

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1208 Questions
I have gone through chemo therapy receiving high dose Ara-C and now have sever cerebellar toxicity. My last dose was in January or this year. I still suffer from balance issues and am pretty weak in that I use a wheelchair all the time.
Is there anything I or my Physician can do to decease or resolve these symptoms?
Posted Tue, 5 Nov 2013 in Cancer
Answered by Dr. Indranil Ghosh 18 minutes later
Brief Answer:
No specific therapy

Detailed Answer:
Thanks for your query.

unfortunately there is no specific therapy for treatment of cerebellar toxicity of ara-c. In about 10% patients it is irreversible. There is little we can do to help them other than hope for spontaneous improvement.
I am really sorry I could not add much. I will be available to answer further followup queries, if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor